DOI:10.18643/gieu.2017.117
"> DOI:10.18643/gieu.2017.117
"> DOI:10.18643/gieu.2017.117
"/> Skin reaction to imiquimod self-treatment in post-menopausal women. A case report
<- Home <- Arhive <- Vol. 13, Issue 3, September 2017



GINECOeu13(3)117-119(2017)
© gineco.eu


Skin reaction to imiquimod self-treatment in post-menopausal women. A case report

L. Gurgas, T.L. Hangan, S. Chirilă, M. Nicola, N. Roșoiu


Abstract: The most common malignant skin diseases are basal cell carcinomas. Their incidence is rising worldwide due to the aging of the population and chronic exposure to the sun. Treatments are varied, but for superficial lesions Imiquimod treatment is also used. We present a case report of 66 years old postmenopausal women, with an erythematous plaque, serous and sanguinolent secretions at the surface on the septal and left nasal ala together with a hemmoragic crust. The signs were present seven years before. In the last period, the lesions have extended and the patient started to use for three consecutive days topical imiquimod. From the second day of administration, intense hyperemia of the lesions and post-scratch erosion it was observed. Threfore, we noted that using imiquimod in postmenopausal women without medical advice, especially in postmenopausal women, could represent a higher risk of skin lesions which need specialized medical treatment.
Full Text in PDF
© 2008-2017 gineco.eu. All rights reserved
created by if else factory